# SDR R61A201807060746

- Difficulty date: June 25, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA RT FLOORBEAM FROM FR13 TO FR 17. REPAIRED DAMAGE ON RT FLOORBEAM, FR 13-17, BY BLENDING OUT ALL DAMAGE AND FABRICATING, LOCATING AND INSTALLING REPAIR DOUBLERS. SURFACE PROTECTION APPLIED.  REF SRM 53-10-10/REPAIR01. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
